Approximation of the integral mean divergence and f-divergence via mean results

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2005) Approximation of the integral mean divergence and f-divergence via mean results. Mathematical and Computer Modelling, 42 (1-2). pp. 207-219. ISSN 0895-7177

Abstract

Results involving the approximation of the difference between two integral means are utilised to obtain bounds on the integral mean divergence and the f-divergence due to Csiszár. The current work does not restrict the functions involved to be convex. If convexity is imposed then the integral mean divergence is the Hermite-Hadamard divergence introduced by Shioya and Da-te.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1704
DOI https://doi.org/10.1016/j.mcm.2004.02.044
Official URL http://dx.doi.org/10.1016/j.mcm.2004.02.044
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords integral mean divergence, hermite had divergence, csiszar divergence, mean estimation, applied mathematics, convexity, convex function
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login